Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Health Issues HELP!!!!!

ok, so i have two issues that have been driving me NUTS... ok first issue, is my skin, is driving me insane, it itches constantly, i have no bites, no scrapes no nothing, and iv tryed lotion and everything and it doesnt help... ok next thing thats bugging me.... I started taking birth control about a month ago, and im on my 4th "white" pill... which is the last one in the pack... should my period have started by now??? I'm new to this birth control stuff so i have no idea what i'm doing. haha. I am going to go see the doctor tomarrow for both but would like your opinions on what you think could be wrong???

Answer Question
 
clarasmommy08

Asked by clarasmommy08 at 4:36 PM on Jan. 12, 2009 in Health

Level 4 (50 Credits)
Answers (6)
  • It can take a while for your body to get used to the birth control. After 3 or 4 months you'll know which pill you will get your period on. The skin thing I have no idea about.
    sbastille

    Answer by sbastille at 4:38 PM on Jan. 12, 2009

  • as far as the birth control goes, your body needs to get used to it. give it a few months, and if it doesnt regulate then talk to your doctor because they may need to change the dose, or the pill entirely. for the itchy skin, it probably is just super dry skin. regular lotion wont help, that has alcohol in it which will actually dry out your skin more. try aquaphor, or a similar lotion. i usually use goldbond (old persons lotion i know lol) but it really helps. if the itching isnt constant it may be an allergic reaction. try taking benadryl, that way if it was a reaction you'll know it if it clears up, then you can start to pinpoint what may have caused it. but for now, avoid products with fragrances and alcohol, cause theyll just make the itching worse
    Amanduhpanda

    Answer by Amanduhpanda at 4:40 PM on Jan. 12, 2009

  • what are u taking? i know my doesnt start till the 5th pill of the week in my pack and i have 7 in the last week and it will take your body awihle to get used to the pill. mine adjust easy now but didnt at first.
    SSgtwife

    Answer by SSgtwife at 4:51 PM on Jan. 12, 2009

  • Try looking into a pi-mag shower filter. I sell them, among other health technologies for your home. So you are welcome to pm me with questions. But, have you wondered if the pill is contributing to your skin issue? I took it a long time ago and it messed up my hormone system. I'm in favor of other methods that don't mess you up so much, being a wellness consultant.
    1heart1mind

    Answer by 1heart1mind at 5:02 PM on Jan. 12, 2009

  • with the skin dont keep trying different products it will probably get worse. find out what is causing it first. i get like that a lot, with me its because ill get hives from stress or panic attacks

    also after having my first son my skin got really dry and stayed that way. i used a scrub of olive oil and sugar once a week while taking a bath, it helped a lot. your skin can suddenly get sensitive from detergent, pregnancy and even outdoor pollution, try something minimal and organic

    but also talk to your doctor
    learae

    Answer by learae at 7:22 PM on Jan. 12, 2009

  • and i agree. it could also be the bc
    learae

    Answer by learae at 7:23 PM on Jan. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.